# SDR DHL2008760510

- Difficulty date: April 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED AND INSTALLED REPAIR DOUBLER AT R/WING NR 6 L/E SLAT O/B HOOK SEAL CUT-OUT, BETWEEN RWS 519 TO 546, PER B727 SRM 57-30-4 FIG 9.
